MAUDE Adverse Event Report: BARD ACCESS SYSTEMS PONKSY MBR 20 FR; FEEDING DEVICE

BARD ACCESS SYSTEMS PONKSY MBR 20 FR; FEEDING DEVICE
Model Number 000700
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 09/04/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complaint was originally determined to be a malfunction reportable event on (b)(6)2019 and reported to the fda through the quarterly voluntary malfunction summary reporting (vmsr) program.Bdpi received a notification from the fda on 9/16/2019 stating that the procode knt is ineligible for the vmsr program; therefore, the mdr date of awareness was modified to reflect the date of the fda notification of procode ineligibility.The lot number for the device was provided.The device history records are currently under review.The device has been returned for evaluation.The investigation is currently underway.(expiry date 10/2021).
 
Event or Problem Description
It was reported that the obturator was allegedly missing from the kit.There was no patient involvement.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The complaint was originally determined to be a malfunction reportable event on 9/4/2019 and reported to the fda through the quarterly voluntary malfunction summary reporting (vmsr) program.Bdpi received a notification from the fda on 9/16/2019 stating that the procode knt is ineligible for the vmsr program; therefore, the mdr date of awareness was modified to reflect the date of the fda notification of procode ineligibility.Manufacturing review: the device history records have been reviewed and this lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: one ponsky non-balloon gastrostomy tube, one external bolster, one curved hemostat, 2 gauze strips, one packet of lubricating jelly, and one dual port feeding adapte.Visual testing was performed.The obturator was not returned.However, due to the fact that the kit was returned opened and all its components out, the investigation is inconclusive for the alleged missing obturator.A definitive root cause could not be determined based on the available information.Labeling review: a review of product labeling documents (e.G.Procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) showed that the product labeling is adequate.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
PONKSY MBR 20 FR
Common Device Name
FEEDING DEVICE
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key9182624
Report Number3006260740-2019-03020
Device Sequence Number17054535
Product Code KNT
UDI-Device Identifier00801741036286
UDI-Public(01)00801741036286
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K103109
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 04/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number000700
Device Catalogue Number000700
Device Lot NumberREDQ1594
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/09/2019
Initial Date Received by Manufacturer 09/16/2019
Supplement Date Received by Manufacturer04/03/2020
Initial Report FDA Received Date10/11/2019
Supplement Report FDA Received Date04/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1